# SDR FDEA201303080520

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 21,611 hours, 11,879 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: A5281066320000
- Condition: Worn
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J

## Discrepancy

ACFT SHOOK IN SMOOTH AIR DURING DESCENT FROM LOWER 20`S THROUGH UPPER TEENS. ENGINE PAGE SHOWED NO VIBRATION ANOMOLIES.  EXPERIMNTATION, DEMONSTRATED THAT VIBRATION WAS INDEPENDENT OF ENGINE RPM,  BUT VARIED WITH SPEED AND COULD BE  ALLEVIATED WITH A SLIGHT RUDDER DEFLECTION IN EITHER DIRECTION.  COMPLIED WITH EA 6-3220-167712, REV NR POS P2. JACKED NOSE OF ACFT REF AMM 07-11-00-00.  PERFORMED GEAR SWING OF NOSE GEAR REF AMM 32-31-00-05 AND FOUND THAT WHEN GEAR HANDLE WAS IN THE UP POSITION, NOSE DOORS FAIRED WELL.  WHEN HANDLE PUT IN NEUTRAL, RT AFT NOSE GEAR DOOR DROOPED AND HAD SIGNIFICANT PLAY. INSTALLED NEW BUSHING IN THE DOOR SIDE OF THE ROTATING ROD REF IPC 52-82-13-01.  PERFORMED GEAR SWING AGAIN, SAME REF, AND FOUND BOTH DOORS TIGHT AND WELL FAIRED.  ACFT OK FOR SERVICE.
